# SDR SWI2025F00721

- Difficulty date: May 23, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 24,772 hours, 14,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN FUSELAGE WITH L10.0''X W5.0''  LOCATED BETWEEN FR89-FR90 BETWEEN STGR28R-STGR29R POSSIBLE STGR28R COMPROMISED, THIS IS CLASSIFIED AS A MAJOR REPAIR. INITIATED FORM M-337   (FILED CLOSED)COMPLIED WITH TEMPORARY REPAIR OF DAMAGE BETWEEN FR89-FR90 BETWEEN STGR28R-STGR29R IAW ETD2025-170-921240 REV.: A DATED 05/24/2025. COMPLETED MAJOR REPAIR FORM M-337 AND COMPLIED WITH TASKCARD 51-00-00-002-SKY-U. ALL WORK PERFORMED BY MHIRJ MRT AND SEE ATTACHED STATEMENT OF WORK.  PER ETD2025-170-921240 REV.: A DATED 05/24/2025 THIS REPAIR MUST BE REMOVED AND DISCARDED AFTER THE FERRY FLIGHT. OPEN A NEW ETRACK  FOR DAMAGES #4 AND #5 FOR THE PERMANENT REPAIR AFTER FERRY FLIGHT AND DOUBLER REMOVED.FERRY FLIGHT MUST BE PERFORMED UNPRESSURIZED.
